Vicks Sinex Severe Original Ultra Fine Mist Nasal Spray Decongestant for Fast Relief, Twin Pack, 2×0.5 fl oz

#ad
Procter & Gamble - HABA Hub #ad - Up to 12 hour sinus Congestion & Pressure Relief. It is a nasal spray decongestant starts working instantly to relieve sinus pressure and shrinks swollen nasal membranes so you can breathe more freely. Relieves sinus pressure and shrinks swollen nasal membranes so you can breathe more freely. From Vicks. Vicksr sine severe ultra Fine Mist spray now in a Twin Pack.

Sinus relief that starts working instantly. Vicksr sinetm severe ultra fine mist helps relieve the sinus and nasal congestion that often accompanies colds, hay fever, or upper respiratory allergies. Vicks sinex severe 12 hour contains an effective decongestant for fast, long lasting relief of nasal stuffiness.

#ad



Vicks VapoInhaler Portable Non-Medicated Nasal Inhaler, Menthol, 2 Count

#ad
Procter & Gamble - HABA Hub 283691 #ad - Easy to carry in a pocket or purse, and can be used almost anywhere. From the makers of VICKS. Keep out of reach of children. Non-Medicated. Vicks vapoinhaler provides on the go usage, with refreshing Vicks Vapors. With refreshing VICKS Vapours.

#ad



VICKS Sinex Ultra Fine Mist, Moisturizing, 0.5 Fluid Ounce Pack of 2

#ad
Vicks #ad - From the makers of VICKS. Pack of 2 140025 easy to carry in a pocket or purse, and can be used almost anywhere. Non-Medicated. With refreshing VICKS Vapours. Keep out of reach of children. Pack of 2 140025.

#ad



Vicks VapoRub Chest Rub Ointment for Relief from Cough, Cold, Aches, and Pains, with Original Medicated Vicks Vapor, 6 oz Pack of 2

#ad
Vicks NA #ad - Pack of 2 140025. Use on chest and throat; temporarily relieves cough due to common cold. Also great for use as a topical analgesic to relief minor aches and pains in your muscles and joints. Non-Medicated. Keep out of reach of children. With refreshing VICKS Vapours. Easy to carry in a pocket or purse, and can be used almost anywhere.

Vicks vaporub medicated vapors begin to work fast to relieve your cough. From the makers of VICKS. Use on chest and throat; temporarily relieves cough due to common cold. On muscles and joints, temporarily relieves minor aches and pains. Use on chest and throat, temporarily relieves cough due to minor throat and bronchial irritation associated with the common cold.

Vicks VapoRub Chest Rub Ointment for Relief from Cough, Cold, Aches, and Pains, with Original Medicated Vicks Vapor, 6 oz Pack of 2 #ad - Use on muscles and joints, temporarily relieves minor aches and pains of muscles and joints. For external use only; avoid contact with eyes. Starts working quickly to relieve cough symptoms.

#ad



Total 1.33 oz - 2 pumps each 2/3 oz - Afrin No Drip 12-Hour Pump Mist, Severe Congestion

#ad
Afrin #ad - It's a maximum strength formula with aromatic power of Menthol. No pill, tablet or liquid works faster at clearing nasal passages. Won't drip from nose or down throat. Fast, powerful Congestion Relief. Maximum Strength. Unique Formula with Menthol. Afrin - number one Brand in Doctor and Pharmacist Recommendations.

Use on chest and throat; temporarily relieves cough due to common cold. On muscles and joints, temporarily relieves minor aches and pains. Use on chest and throat, temporarily relieves cough due to minor throat and bronchial irritation associated with the common cold. Use on muscles and joints, temporarily relieves minor aches and pains of muscles and joints.

Total 1.33 oz - 2 pumps each 2/3 oz - Afrin No Drip 12-Hour Pump Mist, Severe Congestion #ad - For external use only; avoid contact with eyes. Starts working quickly to relieve cough symptoms. Non-Medicated. Afrin is the only No Drip Product specially formulated for severe congestion. It starts to work in seconds and provides 12 hours of nasal congestion relief with no drowsiness Easy to carry in a pocket or purse, and can be used almost anywhere.

Pack of 2 140025. Keep out of reach of children.

#ad



Vicks Sinex Moisturizing Nasal and Sinus Spray, Ultra Fine Mist.5 Fl Oz Packaging May Vary

#ad
Procter & Gamble - HABA Hub #ad - The sinus congestion & Pressure, to Clear Your Head, Medicine. With refreshing VICKS Vapours. From the makers of VICKS. Nothing clears Your Head Faster. It is an effective nasal spray decongestant that relieves sinus pressure and shrinks swollen nasal membranes so you can breathe more freely. From the makers of Vicks.

. Pack of 2 140025. Keep out of reach of children. Won't drip from nose or down throat. Fast, powerful Congestion Relief. Maximum Strength. Unique Formula with Menthol. Afrin - number one Brand in Doctor and Pharmacist Recommendations. Easy to carry in a pocket or purse, and can be used almost anywhere. Non-Medicated. Vicks sinex 12-hour decongestant ultrafine mist Moisturizing Nasal Spray provides temporary relief—up to 12 hours—for nasal congestion due to colds, hay fever, and upper respiratory allergies.

Vicks Sinex Moisturizing Nasal and Sinus Spray, Ultra Fine Mist.5 Fl Oz Packaging May Vary #ad - Use on chest and throat; temporarily relieves cough due to common cold. On muscles and joints, temporarily relieves minor aches and pains. Use on chest and throat, temporarily relieves cough due to minor throat and bronchial irritation associated with the common cold. Use on muscles and joints, temporarily relieves minor aches and pains of muscles and joints.

#ad



Advil Multi-Symptom Cold & Flu Coated Tablet 200 mg Ibuprofen, 20 Count

#ad
Pfizer Consumer Healthcare B07CVZL5P3 #ad - Non-Medicated. One powerful pill relieves your toughest cold and flu symptoms, so you can power through your day. Experience the power of Advil, now for cold and flu. Don’t let a cold or flu slow you down, fight back with NEW Advil Multi-Symptom Cold & Flu. Use on chest and throat; temporarily relieves cough due to common cold.

On muscles and joints, temporarily relieves minor aches and pains. Use on chest and throat, temporarily relieves cough due to minor throat and bronchial irritation associated with the common cold. Use on muscles and joints, temporarily relieves minor aches and pains of muscles and joints. For external use only; avoid contact with eyes.

Advil Multi-Symptom Cold & Flu Coated Tablet 200 mg Ibuprofen, 20 Count #ad - Starts working quickly to relieve cough symptoms. From the makers of VICKS. From the makers of Vicks. Includes 20 coated tablets of the NEW Advil Multi-Symptom Cold & Flu medication. The #1 selling pain reliever now comes with eight-symptom relief for nasal congestion, sneezing, headache, runny nose, sinus pressure, nasal swelling, fever and body aches.

When you need flu or cold symptom medicine that works, choose Advil Multi Symptom Cold & Flu with the unique triple ingredient combination of pain reliever Ibuprofen, nasal decongestant Phenylephrine HCI and antihistamine Chlorpheniramine Maleate to tackle your worst cold and flu symptoms.

#ad



Advil Sinus Congestion & Pain Reliever Coated Tablets, 20 Count

#ad
Everready First Aid 250465 #ad - Ibuprofen 200 mg / Phenylephrine HCl 10 mg. With refreshing VICKS Vapours. Nothing clears Your Head Faster. Temporarily restores freer breathing through the nose. Re-opens airways by constricting the blood vessels in nose and sinuses. Non-Medicated. It is an effective nasal spray decongestant that relieves sinus pressure and shrinks swollen nasal membranes so you can breathe more freely.

Includes 20 coated tablets of the NEW Advil Multi-Symptom Cold & Flu medication. Won't drip from nose or down throat. Fast, powerful Congestion Relief. Maximum Strength. Unique Formula with Menthol. Afrin - number one Brand in Doctor and Pharmacist Recommendations. Use on chest and throat; temporarily relieves cough due to common cold.

Advil Sinus Congestion & Pain Reliever Coated Tablets, 20 Count #ad - On muscles and joints, temporarily relieves minor aches and pains. Use on chest and throat, temporarily relieves cough due to minor throat and bronchial irritation associated with the common cold. Use on muscles and joints, temporarily relieves minor aches and pains of muscles and joints. For external use only; avoid contact with eyes.

Starts working quickly to relieve cough symptoms.

#ad



Vicks DayQuil Cold & Flu Multi-Symptom Relief LiquiCaps 48 Count

#ad
Procter & Gamble - HABA Hub BHBS0519S882 #ad - Includes 20 coated tablets of the NEW Advil Multi-Symptom Cold & Flu medication. Use as directed. Keep out of reach of children. Pack of 2 140025. Vicks sinex moisturizing 12 Hour contains an effective decongestant for fast, long lasting relief of nasal stuffiness. Relief for 6 cold & bronchial irritation, sore throat, headaches, cough due to minor throat & pains, minor aches & flu symptoms: nasal congestion, fever.

Non-Drowsy. Over-the-counter formula fights eight symptoms associated with the common cold and influenza - nasal congestion, headache, nasal swelling, sinus pressure, runny nose, sneezing, fever and body aches. Unique triple ingredient formula with pain reliever Ibuprofen, nasal decongestant Phenylephrine HCI and antihistamine Chlorpheniramine Maleate - to tackle your worst cold and flu symptoms.

Vicks DayQuil Cold & Flu Multi-Symptom Relief LiquiCaps 48 Count #ad - It is an effective nasal spray decongestant that relieves sinus pressure and shrinks swollen nasal membranes so you can breathe more freely. Ibuprofen 200 mg / Phenylephrine HCl 10 mg. When using dayquil or NyQuil products, carefully read each label to ensure correct dosing. One powerful pill relieves your toughest cold and flu symptoms, so you can power through your day.

Non-drowsy relief of: sinus pressure, Nasal Swelling & Congestion, and Headache. From the makers of VICKS.

#ad



Nighttime Sinus Congestion Pressure and Pain Relief, 24 LiquiCaps

#ad
Procter & Gamble - HABA Hub #ad - When using dayquil or NyQuil products, carefully read each label to ensure correct dosing. From the makers of Vicks. The sinus congestion & Pressure, to Clear Your Head, Medicine. With refreshing VICKS Vapours. Vicks sinex moisturizing 12 Hour contains an effective decongestant for fast, long lasting relief of nasal stuffiness.

Keep out of reach of children. Use on chest and throat; temporarily relieves cough due to common cold. On muscles and joints, temporarily relieves minor aches and pains. Use on chest and throat, temporarily relieves cough due to minor throat and bronchial irritation associated with the common cold. Use on muscles and joints, temporarily relieves minor aches and pains of muscles and joints.

Nighttime Sinus Congestion Pressure and Pain Relief, 24 LiquiCaps #ad - For external use only; avoid contact with eyes. Starts working quickly to relieve cough symptoms. Pack of 2 140025. Includes 20 coated tablets of the NEW Advil Multi-Symptom Cold & Flu medication. 20 coated Tablets per Pack. Won't drip from nose or down throat. Fast, powerful Congestion Relief.

#ad